# SDR QXEA2023022800029

- Difficulty date: February 28, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 11,348 hours, 7,159 cycles
- System (JASC): 5520 · Elevator Structure
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR JAMMED COULD NOT OPEN. REMOVED FROM SERVICE. OPENED DOOR FROM EXTERIOR.  CYCLED DOOR 6 TIMES.  DOOR OPENED AND CLOSED SMOOTHLY WITH PROPER INDICATIONS.  NO DEFECTS NOTED. RETURNED TO SERVICE.
